# SDR DALA2023120509973

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 75,795 hours, 28,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 DOOR 2L EMERGENCY EXIT SIGN FELL OFF WHEN DOOR OPENED. NEEDS REATTACHED. CORRECTIVE ACTION: RESECURED 2L DOOR EMERGENCY EXIT SIGN. CHECKS GOOD. (4323464)
